# SDR USAABB97087

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THE EMERGENCY EXIT IDENTIFIERS AT THE L4 AND R4 DOORS INOPERATIVE.  MAINTENANCE REPLACED BOTH EXIT IDENTIFIERS.
